“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 732
School of Mathematics
  Title:   Some Bush-type Hadamard matrices
  Author(s): 
1.  H. Kharaghani
2.  F. Kamali
3.  G. B. Khosrovshahi
  Status:   Published
  Journal: J. Statist. Plann. Inference
  Vol.:  113
  Year:  2003
  Pages:   375-384
  Supported by:  IPM
  Abstract:
A new method of construction for Bush-type Hadamard matrices is given from which at least one new infinite class of Siamese twin symmetric designs with parameters:
v=4p2(1+q+…+qm+1),

k=(2p2+p)(q)m+1,

λ = (p2+p)(q)m+1,
where p=53208, q=106417, for each positive integer m, is constructed. A lower bound for the number of non-equivalent Bush-type Hadamard matrices of orders 64 and 144 is found to explore the possibility of abundance of twin or Siamese twin symmetric designs arising from the use of Bush-type Hadamard matrices.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right